Results in Mathematics

ISSN: 1422-6383 (Print) 1420-9012 (Online)


Results in Mathematics (RM) publishes mainly research papers in all fields of pure and applied mathematics. In addition, it publishes summaries of any mathematical field and surveys of any mathematical subject provided they are designed to advance some recent mathematical development.

Bibliographic Data
Results. Math.
First published in 1978
2 volumes per year, 4 issues per volume
approx. 500 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1422-6383 (print)
ISSN 1422-9012 (electronic)

AMS Mathematical Citation Quotient (MCQ): 0.41 (2012)

66 Volumes 120 Issues 1,983 Articles available from 1978 - 2014

Browse Volumes & Issues